Publication
Title
Macromodeling of high-speed interconnects by positive interpolation of vertical segments
Author
Abstract
Language
English
Source (journal)
Applied mathematical modelling. - Cambridge
Publication
Cambridge : 2013
ISSN
0307-904X
Volume/pages
37:7(2013), p. 4874-4882
ISI
000316579600023
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.04.2013
Last edited 02.04.2018
To cite this reference